Alert archive / Michigan / Gale Watches in 2021

Gale Watch 16, NWS Gaylord, MI

November 4, 2021

NWS Gaylord, MI issued this gale watch at Nov 4, 2021, 3:19 AM EDT. It took effect at Nov 5, 2021, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 4, 2021, 3:19 AM EDT (07:19 UTC)
In effect from
Nov 5, 2021, 2:00 PM EDT
Expired
Nov 5, 2021, 4:10 AM EDT
In force
Issued by
NWS Gaylord, MI

The text

As transmitted.

526 
WHUS73 KAPX 040719
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
319 AM EDT Thu Nov 4 2021

LHZ345-LMZ323-341-342-344>346-041530-
/O.NEW.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
319 AM EDT Thu Nov 4 2021

...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
MORNING...

* WHAT...Highest gusts up to 30 kt from the southwest and 
  highest waves around 9 feet possible.

* WHERE...Portions of Lake Michigan and the Straits of Mackinac. 

* WHEN...From Friday afternoon through Saturday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and highest
waves.

&&

$$
5 follow-up statements
882 
WHUS73 KAPX 041351
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
951 AM EDT Thu Nov 4 2021

LHZ345-LMZ323-341-342-344>346-050000-
/O.CON.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
951 AM EDT Thu Nov 4 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING...

* WHAT...Highest gusts up to 35 kt from the southwest and highest
  waves around 9 feet possible.

* WHERE...Portions of Lake Michigan and the Straits of Mackinac.

* WHEN...From Friday afternoon through Saturday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and highest
waves.

&&

$$
715 
WHUS73 KAPX 041747
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
147 PM EDT Thu Nov 4 2021

LHZ345-LMZ323-341-342-344>346-050615-
/O.CON.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
147 PM EDT Thu Nov 4 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING...

* WHAT...Highest gusts up to 35 kt from the southwest and 
  highest waves around 9 feet possible.

* WHERE...Portions of Lake Michigan and the Straits of Mackinac.

* WHEN...From Friday afternoon through Saturday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and highest
waves.

&&

$$
469 
WHUS73 KAPX 041914
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
314 PM EDT Thu Nov 4 2021

LHZ345-LMZ323-341-342-344>346-050315-
/O.CON.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
314 PM EDT Thu Nov 4 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING...

* WHAT...Highest gusts up to 40 kt from the southwest and 
  highest waves around 11 feet possible.

* WHERE...Portions of Lake Michigan and Lake Huron. 

* WHEN...From Friday afternoon through Saturday morning.

* IMPACTS...Strong winds can cause hazardous highest waves which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and highest
waves.

&&

$$
939 
WHUS73 KAPX 050245
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1045 PM EDT Thu Nov 4 2021

LHZ345-LMZ323-341-342-344>346-051045-
/O.CON.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1045 PM EDT Thu Nov 4 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING...

* WHAT...Highest gusts up to 40 kt from the southwest and 
  highest waves around 11 feet possible.

* WHERE...Portions of Lake Michigan and Lake Huron. 

* WHEN...From Friday afternoon through Saturday morning.

* IMPACTS...Strong winds can cause hazardous highest waves which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and highest
waves.

&&

$$
455 
WHUS73 KAPX 050810
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
410 AM EDT Fri Nov 5 2021

LMZ341-051615-
/O.UPG.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
/O.NEW.KAPX.GL.W.0021.211105T2100Z-211106T1200Z/
Seul Choix Point to 5NM West of Mackinac Bridge-
410 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT
SATURDAY...

* WHAT...Highest gusts up to 35 kt from the southwest and 
  highest waves around 11 feet expected.

* WHERE...Seul Choix Point to 5NM West of Mackinac Bridge.

* WHEN...From 5 PM this afternoon to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ342-344-345-051615-
/O.UPG.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
/O.NEW.KAPX.GL.W.0021.211106T0000Z-211106T1200Z/
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
410 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
SATURDAY...

* WHAT...Highest gusts up to 35 kt from the southwest and 
  highest waves around 10 feet expected.

* WHERE...Norwood MI to 5NM West of Mackinac Bridge including 
  Little Traverse Bay, Sleeping Bear Point to Grand Traverse 
  Light MI and Point Betsie to Sleeping Bear Point MI.

* WHEN...From 8 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-346-051615-
/O.UPG.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
/O.NEW.KAPX.SC.Y.0103.211105T1500Z-211107T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Manistee to Point Betsie MI-
410 AM EDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT SATURDAY...

* WHAT...Highest gusts up to 30 kt from the southwest and highest
  waves around 9 feet expected.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI and Manistee to Point Betsie MI.

* WHEN...From 11 AM this morning to 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345-051615-
/O.UPG.KAPX.GL.A.0016.211105T1800Z-211106T1200Z/
/O.NEW.KAPX.SC.Y.0103.211105T1500Z-211107T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
410 AM EDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT SATURDAY...

* WHAT...Highest gusts up to 30 kt from the southwest and 
  highest waves around 4 feet expected.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island.

* WHEN...From 11 AM this morning to 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ346>349-051615-
/O.NEW.KAPX.SC.Y.0103.211105T1500Z-211107T0000Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
410 AM EDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT SATURDAY...

* WHAT...Highest gusts up to 30 kt from the southwest and 
  highest waves around 5 feet expected.

* WHERE...St Ignace to False Detour Channel, 5NM East of 
  Mackinac Bridge to Presque Isle Light MI including Bois Blanc 
  Island, Presque Isle Light to Sturgeon Pt MI Including Thunder 
  Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI.

* WHEN...From 11 AM this morning to 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-322-051615-
/O.NEW.KAPX.SC.Y.0103.211105T1300Z-211106T1800Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
410 AM EDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 2 PM
EDT SATURDAY...

* WHAT...Highest gusts up to 30 kt from the southwest and 
  highest waves around 5 feet expected.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI and St. Marys River Point Iroquois to E. 
  Potagannissing Bay.

* WHEN...From 9 AM this morning to 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Nov 3, 11:34 PM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Nov 3, 11:34 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1134 PM EDT Wed Nov 3 2021

.UPDATE...
Issued at 908 PM EDT Wed Nov 3 2021

...More Lake Effect Snow Showers...

High Impact Weather Potential...Localized decent snow
accumulations possible near the Lake Michigan shorelines.

Current APX and surrounding radars along with surface observations
indicate that best lake effect activity is near the northern Lake
Michigan shoreline with just isolated returns elsewhere. Most
lake effect snow parameters remain favorable tonight...lake/850 mb
delta ts in the mid teens, 850-700 mb rh 80 to 90 percent,
cyclonic curvature and a short wave moving through the flow. A big
hindrance to all this will be the lack of flow with general
westerly 1000-850 mb winds only shown to be between an anemic 5 to
7 knots. This setup will likely make it hard for activity to get
very far inland. That still leads to the shorelines of Leelanau,
Charlevoix and Antrim counties potentially seeing localized decent
snow accumulations of between 2 and 4 inches (possibly isolated
higher amounts?). Will continue to monitor the evolution of LES
but so far headlines will not be issued. Meanwhile, only isolated
to scattered snow showers are expected inland. Lows in the mid 20s
to around 30. Winds will generally be light and variable.

&&

.NEAR TERM...(Through Tonight)
Issued at 337 PM EDT Wed Nov 3 2021

...More lake effect rain/snow tonight...

High Impact Weather Potential: Localized snow accumulations of
several inches possible west of I-75 tonight.

Surface high drifting eastward through the Ohio Valley tonight with
persistent west/northwest flow continuing across northern Michigan.
Upstream shortwave over southern Canada will drift slowly southward
across the northern lakes overnight.

A challenging forecast tonight given weak wind fields and the
approaching aforementioned shortwave energy. The shortwave is a slow
mover and lacks robust forcing but it will help to bring about some
weak surface development along the lake aggregate surface trough
across northern Lake Huron.  Inversion heights of 5-6K will bump up
briefly to 8-10k for a time tonight with the wave (based on bufr
soundings).  Cellular and rather spread out lake effect rain/snow
showers this afternoon will continue tonight, becoming more
concentrated toward Lake Michigan given the lighter wind fields.
Models hint at a quasi-persistent low level convergence area setting
up across parts of Northern Leelanau/Antrim/Charlevoix counties
later tonight and this is where some of the better snow
accumulations may occur. Will place the highest POPS/QPF closer to
the coast, diminishing values inland due to the weakish wind fields.
Highest amounts in the 3-4" range, much lesser further east. No
planned headlines tonight (at this time) as snow amounts will be
marginal and relatively localized.  Certainly something to watch, as
an advisory is not out of the question for these areas.

&&

.SHORT TERM...(Thursday through Saturday)
Issued at 337 PM EDT Wed Nov 3 2021

...Additional lake effect snow Thursday morning, then drier and
trending warmer late week...

High Impact Weather Potential...Some additional minor accumulations
possible

Pattern/Synopsis...Late week will bring rising heights over the
Great Lakes as the current troughing over the region shifts east
through New England and finally our into the Atlantic. Meanwhile
ridging shifts east through the Rockies, then over the Great Lakes
by Friday (weakening as it does so) with a shortwave hot on its
heels for Saturday. This brings a quiet/dry stretch for Thursday
into Friday, with perhaps some rain showers heading into the
first half of the weekend.

Forecast/Details...Thursday morning should still have some lake
effect snow falling on generally westerly winds. We'll still have
overlake instability and residual low level moisture, but inversion
heights will quickly be lowering through the morning along with low
levels continuing to dry out. Believe additional morning
accumulations will remain between an inch or two in the typical
westerly flow belts before tapering off mid day. Winds remain fairly
light during the morning with the 1028mb high sliding through the
Ohio Valley. They gain a slightly more southwesterly component
through the afternoon, pushing any lingering light showers slightly
north toward the tip of the mitt. As we continue through the
afternoon clouds start breaking up and winds consolidate even better
out of the southwest. Overnight into Friday the gradient tightens up
between the Ohio Valley high and an incoming system moving through
southern Saskatchewan. These gusty southwest winds will funnel in
warmer and drier air, so that by Friday we'll bounce up to a couple
degrees on either side of 50.

On Saturday rain chances move back into the picture as the weakening
low pressure system trekking into southwest Ontario drags a
weakening warm front across the upper Great Lakes. Afternoon high
temperatures increase even further into the low to mid 50s.

.LONG TERM...(Saturday night through Wednesday)
Issued at 337 PM EDT Wed Nov 3 2021

High Impact Weather Potential...Minimal

Pattern Synopsis/Forecast...Heading into the latter half of the
weekend ridging starts to nudge into the upper Great Lakes...and the
jet briefly pushes back to our north. 850mb temperatures increase to
near 10C on Sunday (or at least into the mid-single digits if taking
into account ensemble guidance) this will help high temperatures
rise even more, into the upper 50s, with some areas even pushing 60
degrees! Heading through early next weak a wavy jet meanders near
the northern tier of the CONUS. Another front looks to move through
on Monday, bringing more rain chances, followed by additional precip
chances midweek and beyond as a deepening system moves toward the
upper Great Lakes from the central Plains. Guidance varies
considerably on upper level features and subsequent surface
reflections so will have to see how this evolves. Otherwise
temperatures look to be above normal with highs in the 50's.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1124 PM EDT Wed Nov 3 2021

Lake effect snow showers will continue to impact the taf sites at
times through Thursday morning. Cigs/vsbys will be mainly VFR but
could briefly lower to MVFR or even IFR in snow showers (or even
fog at APN). Activity is then expected to end Thursday afternoon.
No lake effect is expected going into Thursday night or the
following several days as much milder air moves into the region.
Winds will be light and variable tonight and between 5 and 10
knots out of the southwest Thursday.

&&

.MARINE...
Issued at 337 PM EDT Wed Nov 3 2021

Relatively light nw to w winds through tonight,
as high pressure in IA gradually shifts into the southern Great
Lakes and northern OH Valley. A sw breeze on Thursday will get a
little stronger, with winds/waves approaching advisory levels,
especially on Lake MI. Marine headlines are likely heading into the
weekend with a tightening pressure gradient and strong sw flow.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...AS
NEAR TERM...JK
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...AS
MARINE...JK
Hazardous weather outlook, Nov 3, 3:47 PM EDT, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
347 PM EDT Wed Nov 3 2021

MIZ016>018-020>036-041-042-086>088-095>099-042000-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
347 PM EDT Wed Nov 3 2021

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Tonight.

Minor snow accumulations will be possible across the outlook area
tonight, most concentrated closer to Lake Michigan in northwest
lower Michigan. Some roads may become icy as temperatures fall
below freezing.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-042000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
347 PM EDT Wed Nov 3 2021

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

JK

Nearby

Gale Watches in Michigan, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.